# SDR SWIA200718800

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 12,776 hours, 11,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT OPEN.  CLEANED AND LUBED OUTER SERVICE DOOR HANDLE IAW AMM 12-20-52.
